# SDR GTIA2017061001977

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 39,991 hours, 18,774 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT AT SEAT 11A LEAKING AIR.  REMOVED EMERGENCY EXIT DOOR IAW AMM 52-21-11-000-001-A.  PERFORMED A DETAIL INSPECTION IAW AMM 52-21-00-220-801-A. REMOVED DEBRIS FROM DOOR SEAL. INSTALLED THE EMERGENCY EXIT DOOR IAW AMM 52-21-11-400-001-A.  NO FURTHER DEFECTS NOTED AT THIS TIME.
